Can Botox travel through my body?

Since I got Botox for migraines my headache feels like it's going to explode Iam on day 6 I can't even get up Iam so dizzy and feel like my head is being squeezed to death also having very bad anxiety since the day I got it done instantly

Doctor Answers 1

Contact a Doctor to Determine Cause

Botox won't travel throughout your body and cause problems. Patients rarely report headaches and usually they resolve within 1-2 days, but it sounds like a migraine was triggered soon after your procedure. If you have chronic migraines I suggest being evaluated by a neurologist. Best, Dr. Emer

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.